# SDR SWAA2024100344523

- Difficulty date: October 1, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 40,885 hours, 25,185 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Loose
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEEL WELL FIRE LIGHT ON DURING CLIMB PART NUMBER 35460-3 NEEDED. PAR APP SUBMITTED DCN-042441.  OK TO CONT PER MEL 26-4-01 SP1 SP3.  UPON INSPECTION FOUND LH SIDE OF THE WHEEL WELL FIRE DETECTOR LOOP NOT SECURED AND THE NUT STRIPPED OUT. FIRE LOOP DETECTOR WILL NEED A NEW NUT AND LOOP TO SECURE PROPERLY. REF AMM 26-18-02. WHEEL WELL FIRE REMAINS ON MEL 26-4-01.  TROUBLESHOT WHEEL WELL FIRE LIGHT ON. REF FIM 26-18 TASK 801. OPS NORMAL. NO DEFECTS NOTED.
